MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue Multi-Measurement Module X3

Philips Medizin Systeme Böblingen GmbH IntelliVue Multi-Measurement Module X3
Model Number IntelliVue X3
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device is presented with a speaker malfunction inop error.It is unknown if there was still sound coming from the device in standalone mode.The device was in clinical use.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
The device was returned for bench repair and analysis was performed at the philips authorized service provider which included testing of the alleged device.The results of the analysis were that the device speaker was defective and needed replacement.Based on the results of the analysis, it was determined that the product has malfunctioned and the cause of the reported problem was a defective speaker.The issue was resolved by replacing the defective speaker assembly and the product is back in service and was returned to the customer.E1: reporting institution phone#: (b)(6).E1: reporter phone#: (b)(6).

Brand Name
IntelliVue Multi-Measurement Module X3
Common Device Name
IntelliVue Multi-Measurement Module X3
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50767613
Report Number9610816-2026-101898
Device Sequence Number10422386
Product Code MHX
UDI-Device Identifier00884838082588
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K171801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIntelliVue X3
Device Catalogue Number867030
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown